MathSciNet Relay Station
MathSciNet bibliographic data
MR1855196 32A22 (32F32 32T25 32W05)
Diederich, Klas; Mazzilli, Emmanuel Zero varieties for the Nevanlinna class on all convex domains of finite type. Nagoya Math. J. 163 (2001), 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement